# SDR R61A201901250129

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 33,312 hours, 24,893 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 17070850407
- Part serial: 00499
- Condition: Inoperative
- Location: Zone 700
- Part time: 23,651 hours, 18,207 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING LEVER DISAGREE MESSAGE ON GEAR RETRACTION. THE RT MAIN GEAR DID NOT FULLY RETRACT. RED X INDICATION FOR RT MLG. BRAKE CONTROL FAULT WHEN GEAR EXTENDED AND CLEARED WHEN GEAR RETRACTED. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R&R MLG SELECTOR VALVE IAW AMM 32-33-03, OPS CHECK GOOD.
